Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 272, NWS Hastings, NE

July 18, 2012Dawson County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 18, 2012, 7:58 PM CDT for Dawson County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 7:58 PM CDT (00:58 UTC)
Expired
Jul 18, 2012, 8:45 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Dawson County, NE

The radar

The Grand Island radar (KUEX), 127 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 8:03 PM CDTHAIL 1.7510 Ene Cozad, NEMEDIA REPORTS EXTENSIVE SOY AND CORN CROP DAMAGE AND ONGOING GOLF BALL HAIL RECEIVED FROM TRAINED SPOTTER.
Jul 18, 8:15 PM CDTTSTM WND GST 52Lexington Airport, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2914 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2914 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS53 KGID 190058
SVRGID
NEC047-190145-
/O.NEW.KGID.SV.W.0272.120719T0058Z-120719T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
758 PM CDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 759 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM EDDYVILLE TO 8 MILES SOUTHWEST OF EDDYVILLE TO 7 MILES EAST OF
  COZAD TO EUSTIS...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...EDDYVILLE...SUMNER AND OVERTON.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 223 AND 254.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4070 10010 4105 9982 4104 9944 4070 9944
TIME...MOT...LOC 0059Z 283DEG 10KT 4102 9969 4096 9976
          4087 9986 4072 10001
WIND...HAIL 60MPH 1.75IN

$$

ROSSI
2 follow-up statements
403 
WWUS53 KGID 190121
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
821 PM CDT WED JUL 18 2012

NEC047-190145-
/O.CON.KGID.SV.W.0272.000000T0000Z-120719T0145Z/
DAWSON NE-
821 PM CDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DAWSON
COUNTY UNTIL 845 PM CDT...

AT 816 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EDDYVILLE TO 5 MILES SOUTH OF EDDYVILLE TO 6 MILES NORTHEAST OF
LEXINGTON TO 5 MILES NORTHWEST OF LEXINGTON...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...SUMNER AND OVERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4070 9970 4076 9993 4087 9989 4104 9969
      4104 9962 4104 9944 4070 9944
TIME...MOT...LOC 0121Z 283DEG 10KT 4102 9962 4094 9964
          4085 9967 4082 9980
WIND...HAIL 60MPH 1.75IN

$$

ROSSI
720 
WWUS53 KGID 190136
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
836 PM CDT WED JUL 18 2012

NEC047-190146-
/O.EXP.KGID.SV.W.0272.000000T0000Z-120719T0145Z/
DAWSON NE-
836 PM CDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAWSON COUNTY WILL
EXPIRE AT 845 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4070 9970 4076 9993 4087 9989 4104 9969
      4104 9962 4104 9944 4070 9944
TIME...MOT...LOC 0136Z 283DEG 10KT 4101 9957 4093 9959
          4084 9962 4081 9975

$$

GUERRERO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:19 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 18, 6:19 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT WED JUL 18 2012

.AVIATION...00Z KGRI TAF...EXPECT SOME SHOWERS AND THUNDERSTORMS
TO CONTINUE TO PUSH EASTWARD AND APPROACH THE TERMINAL OVER THE
NEXT COUPLE OF HOURS...POSSIBLY IMPACTING THE TERMINAL AT TIMES
BETWEEN 19/00Z-19/03Z. SO FAR THESE STORMS HAVE BEEN SPOTTY...BUT
PER LATEST GUIDANCE COULD SEE THEM CONTINUE TO INTENSIFY AND
SPREAD IN COVERAGE AS THEY WORK EAST BEFORE SUNSET. LOWERED CIGS
IN AREAS OF SHRAS TO 5KFT...KEEPING CONDITIONS VFR...BUT CERTAINLY
COULD SEE CIGS BELOW THIS IF A HEAVIER SHOWER IMPACTS KGRI.
OTHERWISE...WINDS ARE EXPECTED TO BE LIGHT OVERNIGHT ONCE THE SHRA
AND TSRA ACTIVITY DIMINISHES...BECOMING E TO SE AT LESS THAN 10KTS
DURING THE DAY THURSDAY. AFTER TONIGHTS ACTIVITY...VFR CONDITIONS
ARE EXPECTED THROUGH REMAINDER OF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 407 PM CDT WED JUL 18 2012/

SHORT TERM...TODAY THROUGH THURSDAY. WILL KEEP THE VERY SLIGHT
CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH EARLY
EVENING. THIS IS ONLY A 20 PERCENT CHANCE OF PRECIPITATION. VERY HOT
WEATHER WILL CONTINUE THROUGHOUT THE PERIOD.

VISIBLE SATELLITE IMAGERY DEPICTS AN EXPANDING CU FIELD WITH
DEVELOPING THUNDERSTORMS ACROSS WESTERN NEBRASKA. MOST OF THESE
STORMS WILL DIE PRIOR TO MAKING IT INTO OR CWA. HOWEVER...THERE IS A
SLIGHT CHANCE THAT A FEW OF THESE THUNDERSTORMS MIGHT MAKE IT AS
FAR EAST AS OUR FAR WESTERN ZONES BEFORE DIEING OUT. IT IS HARD TO
PICK OUT BOUNDARIES ON THE SFC MAP WITH THE SFC WINDS BEING VERY
LIGHT AND VARIABLE ACROSS MOST OF OUR CWA. THERE IS A SLIGHTLY
MORE DEFINED SFC BOUNDARY OVER NORTH CENTRAL KANSAS WITH SOUTH
SOUTHWEST WINDS SOUTH OF THE FRONT AND NORTHEAST WINDS NORTH OF
THE FRONT. THE HRRR AND 4KM WRF CONTINUE TO HINT AT THE
POSSIBILITY OF A FEW ISOLATED THUNDERSTORMS OVER OUR CWA EARLY
THIS AFTERNOON. WE HAVE BEEN SEEING A FEW OFF AND ON SHOWERS
ACROSS THE AREA THIS AFTERNOON AND BELIEVE THIS COULD CONTINUE
UNTIL WE LOSE DIURNAL HEATING LATER THIS EVENING.

THE UPPER RIDGE WILL CONTINUE TO BUILD ON THURSDAY AND THIS SHOULD
SHUT DOWN ALL PRECIPITATION CHANCES FOR AWHILE. THEREFORE...EXPECT
DRY CONDITIONS ON THURSDAY AND IT WILL CONTINUE TO BE VERY HOT.
HEAT INDEX VALUES ARE NOT HIGH ENOUGH YET TO PUT NORTHERN ZONES IN
THE HEAT ADVISORY...BUT SOUTHERN ZONES SHOULD ONCE AGAIN SEE
TEMPERATURES/HEAT INDEX VALUES OF 100 TO 105 DEGREES.

LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. MAIN FORECAST
CONCERNS WILL BE HOT TEMPERATURES AND A CHANCE FOR SOME
THUNDERSTORMS ON WEDNESDAY.

THE UPPER LEVEL RIDGE THAT HAS BEEN THE MAINSTAY ACROSS THE PLAINS
FOR SEVERAL DAYS WILL CONTINUE TO PLAGUE THE FORECAST AREA THROUGH
TUESDAY. TEMPERATURES WILL TOP OUT AROUND 10 DEGREES ABOVE NORMAL.
IN ADDITION TO THE HEAT THE HUMIDITY WILL ALSO CAUSE HEAT INDEX
VALUES TO RISE TO 100 TO 105 FOR NORTH CENTRAL KANSAS AND FAR
SOUTHERN NEBRASKA FOR SATURDAY INTO SUNDAY. THE HEAT CONTINUES
ACROSS THE ENTIRE AREA FOR MONDAY AND TUESDAY...WITH HIGH
TEMPERATURES ACROSS THE AREA EXPECTED TO BE AT OR ABOVE 100 DEGREES.

THERE IS A POTENTIAL FOR A BREAK IN THE HEAT MID WEEK NEXT WEEK. THE
UPPER LEVEL RIDGE FINALLY BREAKS DOWN AS AN UPPER LEVEL WAVE MOVES
THROUGH THE NORTHERN PLAINS. MODELS STILL HAVE SOME DIFFERENCES IN
TIMING AND LOCATION OF THE UPPER WAVE AND THE SURFACE FRONT THAT IS
EXPECTED TO MOVE THROUGH THE AREA. THE GFS IS A LITTLE SLOWER WITH
THE SURFACE FRONT AND A LITTLE FURTHER SOUTH WITH THE UPPER WAVE
THAN THE ECMWF. WILL GO MORE WITH THE SLOWER SOLUTION SINCE THAT IS
TYPICAL OF THE MODELS TO MOVE THINGS THROUGH TOO QUICKLY. WILL HAVE
A CHANCE FOR SOME THUNDERSTORMS IN THE WEST FOR WEDNESDAY AND
TEMPERATURES SHOULD BE A BIT COOLER WITH READINGS ONLY IN THE 90S.

AVIATION...18Z KGRI TAF. A WEAK SFC FRONTAL BOUNDARY HAS STALLED
ACROSS SOUTH CENTRAL NEBRASKA...AND THE BOUNDARY MAY TRIGGER A FEW
SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. HOWEVER...THIS
ACTIVITY IS EXPECTED TO BE ISOLATED AND HAS NOT BEEN INCLUDED FOR
THE TERMINAL DUE TO THE LIMITED COVERAGE. WITH THE MEANDERING
BOUNDARY RIGHT OVERHEAD...WINDS WILL BE LIGHT AND VARIABLE THROUGH
TONIGHT. THE WIND WILL BECOME MORE EASTERLY TOMORROW. CLEAR TO
SCATTERED CLOUD COVER IS EXPECTED WITH A CONTINUATION OF VFR
CONDITIONS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR NEZ082>087.

KS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR KSZ005>007-017>019.

&&

AVIATION...ROSSI
Hazardous weather outlook, Jul 18, 4:00 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT WED JUL 18 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
191200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
400 PM CDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

EARLY EVENING HEAT INDEX READINGS OF 100 TO 105 DEGREES WILL BE
OBSERVED ACROSS THE OUTLOOK AREA. THE HIGHEST HEAT INDEX VALUES CAN
BE FOUND ALONG AND SOUTH OF A BEAVER CITY TO HEBRON LINE WHERE A
HEAT ADVISORY REMAINS IN EFFECT. PLEASE SEE THE LATEST HEAT
ADVISORY PRODUCT FOR FURTHER INFORMATION.

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THROUGH
THIS EVENING. SEVERE WEATHER IS NOT EXPECTED...BUT A STRONG STORM
OR TWO MAY BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AFTERNOON AND EARLY EVENING HEAT INDEX READINGS OF 100 TO NEAR 105
DEGREES ARE EXPECTED EACH DAY THURSDAY THROUGH SUNDAY FOR
LOCATIONS ACROSS NORTH CENTRAL KANSAS...AS WELL AS EXTREME
SOUTHERN SOUTH CENTRAL NEBRASKA. A HEAT ADVISORY IS IN EFFECT FOR
THESE LOCATIONS AS A RESULT. PLEASE SEE THE LATEST HEAT ADVISORY
PRODUCT FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 18, 6:54 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT WED JUL 18 2012

NEZ046-190045-
SHERMAN NE-
654 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERMAN COUNTY UNTIL 745
PM CDT...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MASON CITY...OR 34 MILES NORTH OF KEARNEY...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LITCHFIELD...
  LOUP CITY...

LAT...LON 4115 9889 4106 9921 4138 9921 4140 9893
      4139 9891
TIME...MOT...LOC 2354Z 226DEG 17KT 4118 9928

GUERRERO
Special weather statement, Jul 18, 7:23 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT WED JUL 18 2012

NEZ060-190115-
DAWSON NE-
723 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON COUNTY UNTIL 815 PM CDT...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLOW ISLAND...OR 20 MILES WEST OF
LEXINGTON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEXINGTON...
  WILLOW ISLAND...
  COZAD...
  EDDYVILLE...
  OVERTON...
  SUMNER...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 241.

LAT...LON 4104 10023 4105 10022 4105 9949 4071 9949
      4070 10023
TIME...MOT...LOC 0024Z 268DEG 13KT 4086 10010

ROSSI
Local storm report, Jul 18, 7:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
733 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             WILLOW ISLAND           40.88N 100.07W
07/18/2012  E0.25 INCH       DAWSON             NE   TRAINED SPOTTER

            VERY HEAVY RAIN MIXED WITH PEA SIZED HAIL ONGOING.

&&

SROSSI
Local storm report, Jul 18, 7:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
736 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     COZAD                   40.86N 99.99W
07/18/2012  E60 MPH          DAWSON             NE   STORM CHASER

            HEAVY RAIN MIXED WITH QUARTER HAIL. 60 MPH WIND GUST
            REPORTED AHEAD OF STORM BY CHASER.

&&

SROSSI
Local storm report, Jul 18, 7:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             COZAD                   40.86N 99.99W
07/18/2012  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

            QUARTER HAIL MIXED WITH WIND DRIVEN RAIN IN COZAD.

0739 PM     HAIL             COZAD                   40.86N 99.99W
07/18/2012  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

            QUARTER HAIL MIXED WITH HEAVY RAIN ONGOING.

&&

SROSSI
Local storm report, Jul 18, 7:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
751 PM CDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             2 NE COZAD              40.88N 99.96W
07/18/2012  E1.00 INCH       DAWSON             NE   STORM CHASER

            NUMEROUS QUARTER SIZED HAIL PIECES ON GROUND. CORN FIELD
            ADJACENT TO ROAD COMPLETELY STRIPPED TO THE STALK FROM
            HAIL.

&&

SROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:23 PM CDTSpecial Weather StatementGIDDawson52 min
Jul 18, 7:30 PM CDTSevere Thunderstorm WarningGIDDawson45 min
Jul 18, 8:25 PM CDTSpecial Weather StatementGIDBuffalo, Kearney, Phelps50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.